I was wondering if anyone on here has been on lyrica and then come off it. I stopped taking lyrica on Saturday AM. Starting on Sunday I was naseous, had headaches and no appetite. The worst is the pin prick skin sensation. Has anyone had this before if so what helps or makes it go away? I tried Benadryl last night but it did t help. How long does lyrica withdrawal last?
Lyrica shouldn't be stopped abruptly. You should call your doctor for advice. You're describing withdrawal symptoms. Check out the substance abuse forum for some tips on feeling better Staying hydrated is very important. Keep us posted on what's going on with you.
My doctor prescribed Lyrica for my pain issues and this is the second time I tried it. I don't feel this drug did anything for my pain and the anxiety of trying to sleep at night I think was the worse for me. I found this drug did not help my sleeping although it says it causes sleepiness. Gabapentin helps for my sleeping with no side effects to speak of BUT watch what you mix Gabapentin with. It can have side effects with other medication so I have to monitor what I take and when.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.